# SDR MASA200500587

- Difficulty date: July 24, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 9,344 hours, 8,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CEILING EMERGENCY FLOOD LIGHT INOP.  MAINTENANCE REPLACED LAMP.
